# SDR ASAA2023062743769

- Difficulty date: June 27, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 2,042 hours, 607 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WO 1959098 T/C 31-005-00 FOUND SMT MESSAGE ENG 1 EEC C2. GROUNDED - YES. PERFORMED IFIM TASK G73-10-00-810-803 WITH NO CORRELATED MX MESSAGES FOUND. PERFORMED TO BE INTERMITTENT FAULT. PERFORMED GROUND VERIFICATION TEST NO. 32 AMM G71-00-00. OPS CK GOOD. TEST PASS. NO FAULTS FOUND.
